MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAP
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hyperglycemia (1905); Transient Ischemic Attack (2109); Hip Fracture (2349)
Date of Event 10/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer's family reported via phone call that the customer was hospitalized due to high blood glucose on unknown date with blood glucose of unknown customer hospitalized for high blood glucose value due to not being on the pump and the care at the rehab facility.Customer was hospitalized due to neurologic symptoms and broken hip and then they had a trans ischemic attack.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Event date has been changed to (b)(6)2019.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9222214
Report Number2032227-2019-107750
Device Sequence Number19316557
Product Code OYC
UDI-Device Identifier00643169151352
UDI-Public(01)00643169151352
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAP
Device Catalogue NumberMMT-723LNAP
Device Lot NumberA000290377
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-332-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient Weight194